Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Ink coming out of tattoo. Medication for Juvenile Athritis. Am i defeating the purpose?

I am a tattoo artist and recently I tattooed a client full aware he was taking prescription medication for Juvenile Arthritis, but the drug is also used to treat cancer patients. I am aware that some cancer medications also cause the blood to thin. My client contacted me and advised me the tattoo was starting the peeling stage but most of the ink was coming out. I told him it was normal to lose some ink during healing and once healed I could put more in. Am I defeating the purpose by doing so??
Thank you in advance
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcomet to HCM.
it is questionable which medicines is he taking. There are citotoxic medicine whicg are used for arhritis and it may cause skin changes and haematologic changes. So your tatooing could cause skin bleeding which worsens tatoos look and may lead to infection. ALso skin is more sensitive to any kind of irritation. I suggets to invite him a take a look of tatoo. If there is anythig strange you should avoid further tatooing and send him to hospital Wish you good health.
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor